# SDR USAA920081350

- Difficulty date: June 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- MAJOR Q3 CHECK NR 03C10753007/006, LEVEL 2 CORROSION ON "Z" ANGLE, BS 328 ON THE FORWARD ENTRY DOOR THRESHOLD.  REPLACED "Z" ANGLE, BS 328 ON THE FORWARD ENTRY DOOR THRESHOLD IAW B737 SRM 51-10-02 AND 51-40-02. (B)
